MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 PROXIS¿ URETERAL ACCESS SHEATH; URETERAL SHEATH

C.R. BARD INC. (COVINGTON) -1018233 PROXIS¿ URETERAL ACCESS SHEATH; URETERAL SHEATH
Catalog Number 231225
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter name: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer had an issue with item # 231225 during surgery.The access sheath broke in half, and the surgeon had to retrieve the of sheath.
 
Event or Problem Description
It was reported that the customer had an issue with item # 231225 during surgery.The access sheath broke in half, and the surgeon had to retrieve the of sheath.Per customer follow up response received via email on 21jan2026, it was reported that the product was no longer available to be returned.There was no patient impact, and the broken item was removed in entirety by the doctor.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it state: "warnings: this is a single use device.Do not resterilize any portion of this device.Reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to device failure, and/or lead to injury, illness or death of the patient.Directions for use: 1.Inspect product/package for damage prior to use.2.Activate the hydrophilic coating by placing the dilator and sheath components into saline or sterile water.Place an 0.035" (0.889 mm) or 0.038" (0.965 mm) guidewire into the ureter using standard endourology techniques.3.Ensure the dilator lock is securely engaged with sheath hub prior to insertion.4.Insert the guidewire into the tapered end of the dilator/sheath assembly and gradually advance the assembly into the ureter.Placement of the assembly can be verified using fluoroscopy or radiographic means.5.While maintaining sheath position, disengage the dilator lock from the sheath hub to gently remove the dilator.Do not advance sheath without the dilator in place.Suture holes are provided on sheath hub for securing externally, if desired.6.An endoscope and/or related instruments can now be used through the ureteral sheath as needed.7.If desired, irrigation can be applied using the luer connector on the dilator." a review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction: a,d,f,h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PROXIS¿ URETERAL ACCESS SHEATH
Common Device Name
URETERAL SHEATH
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23632789
Report Number1018233-2025-10500
Device Sequence Number15836997
Product Code FED
UDI-Device Identifier00801741101700
UDI-Public(01)00801741101700(11)250708(17)280623(10)BMKTFM21
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K160861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number231225
Device Lot NumberBMKTFM21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexFemale